Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Cleveland, OH

July 13, 2016Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 13, 2016, 10:33 PM EDT for Stark County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 10:33 PM EDT (02:33 UTC)
Expired
Jul 13, 2016, 11:04 PM EDT
In force
31 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Stark County, OH

The radar

The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:35 PM EDTTSTM WND DMGUniontown, OHCOUPLE TREES DOWN IN UNIONTOWN. ONE TREE FELL ON A CAR ON ROUTE 619...REPORTS VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS51 KCLE 140233
SVRCLE
OHC151-140315-
/O.NEW.KCLE.SV.W.0031.160714T0233Z-160714T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STARK COUNTY IN NORTHEASTERN OHIO...

* UNTIL 1115 PM EDT

* AT 1033 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GREEN TO NEAR EAST SPARTA...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CANTON...GREEN...ALLIANCE...NORTH CANTON...LOUISVILLE...MINERVA...
  HARTVILLE...WAYNESBURG...EAST SPARTA...EAST CANTON...MEYERS LAKE...
  HILLS AND DALES...LIMAVILLE...MAXIMO...GREENTOWN...ROBERTSVILLE...
  UNIONTOWN AND PERRY HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4067 8145 4091 8146 4091 8142 4099 8142
      4099 8109 4073 8109 4072 8124 4065 8124
TIME...MOT...LOC 0233Z 222DEG 30KT 4091 8146 4065 8145 

HAIL...1.00IN
WIND...60MPH
 
$$

BRAY
1 follow-up statement
547 
WWUS51 KCLE 140304
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT WED JUL 13 2016

OHC151-140313-
/O.CAN.KCLE.SV.W.0031.000000T0000Z-160714T0315Z/
STARK OH-
1104 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR STARK COUNTY IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CLEVELAND.

LAT...LON 4067 8145 4091 8146 4091 8142 4099 8142
      4099 8109 4073 8109 4072 8124 4065 8124
TIME...MOT...LOC 0302Z 222DEG 30KT 4109 8124 4083 8123 

$$

SEFCOVIC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:15 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 13, 7:15 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
715 PM EDT WED JUL 13 2016

.SYNOPSIS...
High pressure over the central and southern Appalachians will
drift south and weaken. Meanwhile...cold front will move
southeast toward the area Thursday. A trough of low pressure will
move southeast across the area Friday. High pressure will then
build east across the area over the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Convection has developed upstream as expected this evening with
some warnings to our west. The best instability over the local
area will occur over the next few hours, as will our best chance
for severe storms. The bulk shear remains under 20kt, and though
this will increase overnight the instability will inversely
decline. A short wave, responsible for the convection over MO
today, will drift over the region tonight. With some elevated
instability there will be enough support for scattered showers and
thunderstorms overnight and into morning. A few storms will have
brief heavy rain (PW>1.6") and the potential for strong gusty
winds (high DCAPE). Looking at a muggy night as dew points linger
in the upper 60s to lower 70s.

Prev Discussion...
Have made minor changes for the overnight forecast and will keep
the trend of increasing pops into the early evening mainly in the
west with an expectation that scattered convection over Illinois
and Indiana will become more numerous as it spreads into Ohio.
This agrees with the reasoning from SPC. The wind shear is rather
weak(less than 30 knots) but there is enough CAPE and DCAPE to
support downburst formation in some of the stronger cells. Humid
conditions will persist with dewpoints in the upper 60s to lower
70s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
a cold front is expected to sag into the region during the
afternoon and make rather slow progress to the southeast. Drying
aloft is also expected to move into the region and this will allow
some instability to form along with scattered convection. The
timing and location is rather uncertain. The NAM appears to be
suffering from rather intense convective feedback again and has
been discounted. In any event...we expect scattered convection
mainly during max diurnal heating time with just a lingering
chance Thursday evening in the eastern counties.

Drier and cool air will filter in later Thursday night and Friday.
A surface trough will cross the area on Friday and then high
pressure will build over the region on Saturday. 850 mb
temperatures will cool to near 12C and produce seasonal
temperatures on Saturday and Saturday night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Relatively zonal and quick flow will bring system across the Great
Lakes Sunday night into Monday. Trailing cold front looks to impact
the local area on Monday with scattered showers/thunderstorms.
Beyond Monday the ridge strengthens to our west and by mid week we
may be on the eastern fringes of the the heat again. Will go with
seasonal temps Monday and Tuesday and begin to bring them up for
Wednesday.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
Scattered TSRA across NW OH will gradually diminish this evening
with the loss of daytime heating and moving into a less sheared
environment. Storms moving across Illinois should also slowly
diminish. Expect scattered showers with isolated TSRA into NW OH
toward midnight local...then will move across forecast area
overnight. Will continue to diminish as they move east so doubts
as to how far east actually make it.

More scattered TSRA tomorrow afternoon ahead of cold front that
will move across the forecast area tomorrow. Location will depend
on the timing of the front. For now just went VCTS across the
southern taf sites tomorrow afternoon.

Outlook...Areas of non-VFR possible Thursday in showers and
thunderstorms. Non-VFR possible across ne OH/nw PA Friday.

&&

.MARINE...
A few rounds of showers/thunderstorms possible between this evening
through Friday as system up across the midwest does not cross the
lake until Friday. The south-southwest flow between 10 and 20 knots
will make the waters just offshore choppy. The east end may be
getting close to marginal small craft advisory conditions
Thursday/Thursday night. A better chance may come on Friday as the
winds shift more westerly for areas east of Cleveland. High pressure
builds across the lake for Saturday and Sunday. The next front will
be crossing the Great Lakes on Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...LaPlante
NEAR TERM...Jamison/LaPlante
SHORT TERM...LaPlante
LONG TERM...Oudeman
AVIATION...DJB
MARINE...Oudeman
Hazardous weather outlook, Jul 13, 1:16 PM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
116 PM EDT WED JUL 13 2016

LEZ142>144-162>164-OHZ003-006>009-017>019-027>030-036-037-047-141730-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-KNOX-
116 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THIS EVENING MAINLY IN
THE FORM OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003-
141730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
116 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER THIS EVENING MAINLY IN
THE FORM OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 7:53 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED JUL 13 2016

OHZ003-006>008-017-018-027-028-036-140030-
OTTAWA-HANCOCK-MARION-WYANDOT-LUCAS-WOOD-SANDUSKY-SENECA-CRAWFORD-
753 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT MARION...SANDUSKY...WYANDOT...
OTTAWA...WOOD...LUCAS...HANCOCK...CRAWFORD AND SENECA COUNTIES...

AT 750 PM EDT...STRONG THUNDERSTORMS WERE OVER
FINDLAY...TIFFIN...PROSPECT...AND NEAR BOWLING GREEN MOVING
NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. BRIEF HEAVY RAINFALL OF TWO INCHES PER
HOUR COULD CAUSE REDUCED VISIBILITIES AND MINOR PONDING ON ROADWAYS.
THESE STORMS WILL CONTINUE OVER THE REGION THROUGH 900 PM. STAY
TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

LAT...LON 4116 8380 4172 8387 4173 8346 4162 8341
      4150 8341 4146 8334 4150 8308 4073 8272
      4071 8278 4071 8285 4068 8286 4064 8296
      4043 8303 4048 8325 4051 8325 4051 8342
      4068 8342 4071 8348 4082 8351 4082 8388
TIME...MOT...LOC 2350Z 221DEG 24KT 4113 8364

JAMISON
Special weather statement, Jul 13, 8:35 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EDT WED JUL 13 2016

OHZ007>009-018-019-028>030-036-037-047-140100-
RICHLAND-ERIE-OTTAWA-MORROW-KNOX-ASHLAND-MARION-HURON-SANDUSKY-
SENECA-CRAWFORD-
835 PM EDT WED JUL 13 2016

...STRONG THUNDERSTORMS WILL AFFECT RICHLAND...HURON...ERIE...
MORROW...MARION...SANDUSKY...OTTAWA...KNOX...CRAWFORD...WESTERN
ASHLAND AND SENECA COUNTIES...

AT 830 PM EDT...STRONG THUNDERSTORMS ACROSS THERE AREA WERE CAPABLE
OF PRODUCING WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL. THE
STRONGEST OF THESE STORMS WERE NEAR MOUNT
GILEAD...RICHLAND...FREMONT...AND OAK HARBOR MOVING NORTHEAST AROUND
35 MPH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON
THESE STORMS.

LAT...LON 4027 8274 4051 8342 4069 8342 4070 8311
      4099 8311 4100 8342 4162 8341 4151 8296
      4172 8281 4162 8267 4150 8271 4145 8304
      4143 8301 4143 8235 4106 8224 4082 8242
      4056 8234 4057 8218 4024 8220
TIME...MOT...LOC 0032Z 208DEG 53KT 4066 8274

JAMISON
Special weather statement, Jul 13, 9:20 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT WED JUL 13 2016

OHZ020-030-140145-
ASHLAND-MEDINA-
920 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MEDINA AND NORTHEASTERN
ASHLAND COUNTIES...

AT 920 PM EDT...A STRONG THUNDERSTORM WAS NEAR LODI...OR 12 MILES
WEST OF MEDINA...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40
MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...
MEDINA...BRUNSWICK...NORTH ROYALTON...LODI... SPENCER AND VALLEY
CITY.

LAT...LON 4106 8225 4107 8217 4114 8217 4114 8207
      4120 8207 4120 8197 4127 8197 4128 8170
      4099 8206 4099 8213 4097 8213
TIME...MOT...LOC 0120Z 214DEG 35KT 4108 8210

JAMISON
Special weather statement, Jul 13, 10:04 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT WED JUL 13 2016

OHZ011>013-020>022-031-032-038-140230-
SUMMIT-PORTAGE-WAYNE-GEAUGA-HOLMES-STARK-MEDINA-CUYAHOGA-LAKE-
1004 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE...SUMMIT...
NORTHEASTERN HOLMES...GEAUGA...PORTAGE...CUYAHOGA...EASTERN MEDINA...
EASTERN WAYNE AND STARK COUNTIES...

AT 1002 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLEVELAND SOUTH TO MASSILON...AND MOVING NORTHEAST AT
35 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...AKRON...CANTON...PAINESVILLE...WILLOWICK...RAVENNA...
CHARDON...FAIRPORT HARBOR...PARMA...CUYAHOGA FALLS...EUCLID...
MENTOR...CLEVELAND HEIGHTS...MASSILLON...NORTH ROYALTON...KENT...
BARBERTON...GREEN...SOLON AND ALLIANCE.

LAT...LON 4044 8169 4153 8174 4175 8136 4184 8100
      4099 8100 4099 8109 4073 8109 4072 8124
      4065 8124 4066 8146 4063 8167
TIME...MOT...LOC 0202Z 227DEG 82KT 4178 8171 4040 8164

JAMISON
Local storm report, Jul 13, 10:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     VERMILION               41.41N 82.32W
07/13/2016                   LORAIN             OH   AMATEUR RADIO

            TREES DOWN ON EDGEWATER ROAD AND ANOTHER TREE DOWN AND
            BLOCKING ROUTE 6.

&&

SEFCOVIC
Local storm report, Jul 13, 10:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     NEW LONDON              41.08N 82.41W
07/13/2016  E60.00 MPH       HURON              OH   TRAINED SPOTTER

            SPOTTER REPORTED A 60 MPH WIND GUST.

0905 PM     TSTM WND DMG     WAKEMAN                 41.26N 82.40W
07/13/2016                   HURON              OH   AMATEUR RADIO

            TREE DOWN NEAR INTERSECTION OF ROUTES 20 AND 303. POWER
            LINES DOWN EAST OF TOWN.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:35 PM EDTSpecial Weather StatementCLECrawford, Erie, Huron, Knox, Marion, Morrow and 3 more25 min
Jul 13, 8:41 PM EDTSpecial Marine WarningCLE94 min
Jul 13, 8:41 PM EDTSevere Thunderstorm WarningCLEErie, Huron49 min
Jul 13, 8:57 PM EDTSevere Thunderstorm WarningCLEAshland, Richland37 min
Jul 13, 9:09 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland28 min
Jul 13, 9:13 PM EDTSevere Thunderstorm WarningCLELorain47 min
Jul 13, 9:20 PM EDTSpecial Weather StatementCLEMedina25 min
Jul 13, 9:57 PM EDTSpecial Marine WarningCLE93 min
Jul 13, 9:58 PM EDTSpecial Marine WarningCLE32 min
Jul 13, 10:04 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake, Portage, Stark, Summit26 min
Jul 13, 10:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Portage, Summit59 min
Jul 13, 10:18 PM EDTSpecial Marine WarningCLE117 min
Jul 13, 10:45 PM EDTSevere Thunderstorm WarningCLEAshtabula, Mahoning, Trumbull60 min
Jul 13, 11:22 PM EDTSpecial Marine WarningCLE83 min
Jul 13, 11:46 PM EDTSevere Thunderstorm WarningCLEMahoning24 min
Jul 14, 4:51 AM EDTSmall Craft AdvisoryCLE16 hr
Jul 14, 4:55 AM EDTBeach Hazards StatementCLEAshtabula, Lake16 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.